# SDR UALA2009121503880

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,928 hours, 8,123 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 2ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2AB EMERGENCY LIGHT MISSING.  NEW LIGHT ASSY ORDERED UNDER OSTF Q0769.  WILL NOT ARRIVE BEFORE DEPARTURE.  REPLACED MISSING LIGHT ASSY.  CHECKS OKAY.
